# SDR MWEA98610

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON LEFT HAND HORIZONTAL STABILIZER LEADING EDGE INBOARD PANEL.  FABRICATED AND INSTALLED REPAIR DOUBLER.
